Ervin K. Lenzi, Maike A. F. dos Santos, Flavio S. Michels, Renio S. Mendes e Luiz R. Evangelista

ENTROPY – Volume: 15; Issue: 9; Pages: 3931-3940; DOI: 10.3390/e15093931

We investigate solutions of a generalized diffusion equation that contains nonlinear terms in the presence of external forces and reaction terms. The solutions found here can have a compact or long tail behavior and can be expressed in terms of the q-exponential functions present in the Tsallis framework. In the case of the long-tailed behavior, in the asymptotic limit, these solutions can also be connected with the L´evy distributions. In addition, from the results presented here, a rich class of diffusive processes, including normal and anomalous ones, can be obtained.